# SDR YENA201810200945

- Difficulty date: October 20, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 33,410 hours, 21,367 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK AT SAL DATED 10/2018, CRACK WAS FOUND COMMON TO THE LT WING REAR LOWER SKIN PN 190-33065-009 AFT EDGE AT RIB 10. SEE REF /1/FOR DETAILS. CONTACTED FOR REPAIR DISPOSITION, AND PROVIDED THE REF /1/ ETD REPAIR, CONSISTING OF CUTTING OUT THE CRACKED SKIN AND INSTALLING A REPAIR DOUBLER AND FILLER. THIS EC INCORPORATES THE REF /1/ ETD WITHOUT DEVIATIION. THIS EC E18-821-01 EMBODIES PERMANENT REPAIR INSTRUCTIONS PER REF /2/ EA. EC E18-821-02 TRACKS FOLLOW-UP DETAILED INTERNAL AND EXTERNAL VISUAL INSPECTIONS AT A THRESHOLD OF 7,500 FC AND INTERVAL OF 7,500 FC. THRESHOLD IS COUNTED SINCE THE REPAIR ACCOMPLISHMENT; THIS REPAIR HAS BEEN APPROVED VIA THE REF /1/ ETD AND REF /3/ ANAC FORM. THIS REPAIR IS CLASSIFIED AS A MAJOR PERMANENT REPAIR REQUIRING FOLLOW-UP INSPECTIONS AS NOTED ABOVE.
